# SDR ASAA12511161

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 13,213 hours, 4,218 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL AFTER ENGINE START.  EXTINGUISHED WITH MASTER CAUTION RESET.  RESET RT TEMP CONTROLLER RAN PACKS FOR 15 MINUTES SYSTEM CHECKS GOOD IAW AMM 21 61 00.
